# SDR YENA2020100600468

- Difficulty date: September 29, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 56,864 hours, 20,135 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2933, MCO-SJU.  F/A'S STATED THAT DIRTY SOCK FUMES PERMEATED THE AREA BETWEEN ROWS 12-22 AND IN THE FORWARD GALLEY AREA DURING THE APPROACH PHASE OF FLGHT AT AROUND 2000.  I NOR THE F/O SMELLED FUMES.  APU WAS OFF; PERFORMED A320 TSM 05-50-00-810-831-A, NO CABIN ODORS FOUND.  ODOR CLASIFICATION LEVEL 1.
